MathSciNet Relay Station
MathSciNet bibliographic data
MR2240477 (2007b:35055) 35G20 (26A33)
Guy, Jumarie Lagrange characteristic method for solving a class of nonlinear partial differential equations of fractional order. Appl. Math. Lett. 19 (2006), no. 9, 873–880.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement